Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Upper and lower Fredholm spectra. I

Authors: John J. Buoni, Robin Harte and Tony Wickstead
Journal: Proc. Amer. Math. Soc. 66 (1977), 309-314
MSC: Primary 47A10
MathSciNet review: 0454676
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Joint upper and lower Fredholm spectra are defined for n-tuples of bounded linear operators, and the upper Fredholm spectrum is represented both as the simultaneous eigenvalues and as the simultaneous approximate eigenvalues of an n-tuple of operators obtained by a Berberian-Quigley construction.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A10

Retrieve articles in all journals with MSC: 47A10

Additional Information

PII: S 0002-9939(1977)0454676-0
Keywords: Fredholm operators, Calkin spaces, Berberian-Quigley constructions, sequences with totally bounded range, measures of noncompactness, upper and lower Fredholm spectrum, essential spectra, spectral mapping theorems
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia